MathSciNet Relay Station
MathSciNet bibliographic data
MR2553992 (2011b:60217) 60H05 (60G22)
Tudor, Constantin Some aspects of stochastic calculus for the sub-fractional Brownian motion. An. Univ. Bucureşti Mat. 57 (2008), no. 2, 199–230.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement